# SDR 9514025507

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: D31038186
- Condition: Worn
- Location: Door 1l
- Part time: 28,483 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL IN SHOP, THE EVACUATION SLIDE FROM DOOR 1L WAS FOUND WITH A HOLE WORN IN THE SILL TUBE.  REPAIRED PER 25-66-01 PG 606-1 AND OVERHAULED SLIDE.  WEAR CAUSED BY CHAFING AGAINST IPC REF 52-11-53-02 ITEM 129A.
